UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 84

of 'Cutaneous side effects of conventional chemotherapy agents'

84
TI
Acral erythema: a clinical review.
AU
Cohen PR
SO
Cutis. 1993;51(3):175.
 
Acral erythema is a localized chemotherapy-induced cutaneous response that has been observed in patients with either hematologic malignancies or solid tumors. An illustrative case of acral erythema in a woman with acute myelogenous leukemia is reported. The patient initially presented in blast crisis with concurrent cutaneous lesions of Sweet's syndrome. She subsequently showed acral erythema after being treated with cytosine arabinoside and idarubicin (an analogue of doxorubicin). The pathogenesis and treatment of acral erythema are reviewed.
AD
Department of Dermatology, University of Texas Medical School, Houston 77030.
PMID